# SDR VJ9800352

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462AT
- Make and model: Boeing 737297
- Aircraft serial: 22631
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FWD AFT LAV AFT WALL ATTACH ANGLE, AT BS 300, LOWER HAT SUPPORT HAS IG CORROSION.  REMOVED HAT SUPPORT FOUND CORROSION BEYOND LIMTS IAW SRM 53-10-1 MADE REPAIR EXTRUDED PART OUT OF BAC-1510-335 IAW SRM 51-40-4.  ALODINED IAE STM 51-10-2, PRIMED IAW MM 51-21-31, INSTALLED REPAIR IAW SRM 51-40-4.
